# SDR ASAA0380692

- Difficulty date: October 27, 2003
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99367184
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK 15K CHECK, FOUND INTERCOSTAL CORRODED IN AFT CARGO BAY AT FS 1309-1322.  REPLACED INTERCOSTAL PER SRM 51-30-5.  (M)
